MathSciNet Relay Station
MathSciNet bibliographic data
MR825735 60J60 (58G32 60J65)
Norris, J. R.; Rogers, L. C. G.; Williams, David Brownian motions of ellipsoids. Trans. Amer. Math. Soc. 294 (1986), no. 2, 757–765.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement